# SDR DALA2019050102842

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,971 hours, 21,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 MAIN CABIN, CORROSION ON OUTBD. FLOOR PANEL SUPPORT, UPPER SIDE. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REF SRM. CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED REF SRM. (1054063)
